MAUDE Adverse Event Report: DEPUY FRANCE SAS 3003895575 DXTEND RETENT PE CUP D38 +6MM; SHOULDER BEARING

DEPUY FRANCE SAS 3003895575 DXTEND RETENT PE CUP D38 +6MM; SHOULDER BEARING
Catalog Number 130738106
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/26/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that the patient had a depuy delta extend implanted.Previously dislocated and was revised.Patient dislocated again and was referred to current surgeon.The surgeon then revised the humeral stem, cup and glenosphere to achieve stable construct.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.A worldwide complaint database search found no other related reported incident(s) against the provided product/lot combination(s) since release for distribution.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DXTEND RETENT PE CUP D38 +6MM
Common Device Name
SHOULDER BEARING
Manufacturer (Section D)
DEPUY FRANCE SAS 3003895575
7 allée irène joliot curie
bp 256
saint priest cedex 69801
FR  69801
MDR Report Key6975737
Report Number1818910-2017-27381
Device Sequence Number1156918
Product Code HSD
UDI-Device Identifier10603295027355
UDI-Public10603295027355
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K120174
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number130738106
Device Lot Number5262562
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/26/2017
Supplement Date Received by Manufacturer10/25/2017
Initial Report FDA Received Date10/25/2017
Supplement Report FDA Received Date11/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR